Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Nonlocal finiteness of a $W$-graph


Author: George Lusztig
Journal: Represent. Theory 1 (1997), 25-30
MSC (1991): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-97-00003-4
Published electronically: November 4, 1996
MathSciNet review: 1429372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the $W$-graph of an affine Weyl group of type $B_{2}$ (as defined by Kazhdan and Lusztig in Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184) is not locally finite.


References [Enhancements On Off] (What's this?)

  • [KL] D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184. MR 81j:20066
  • [L] G. Lusztig, Singularities, character formulas and a $q$-analog of weight multiplicities, Astérisque 101-102 (1983), 208-229. MR 85m:17005

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G99

Retrieve articles in all journals with MSC (1991): 20G99


Additional Information

George Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-97-00003-4
Received by editor(s): August 13, 1996
Received by editor(s) in revised form: August 21, 1996
Published electronically: November 4, 1996
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society